# SDR CALA2013112793296

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,884 hours, 11,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Pax O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXY PRESS INDICATES 1560 BELOW LIMIT.  REPLACED OXY CYLINDERS THREE EACH AT PAX SYS IAW AMM, NO LEAKS FOUND, 1890 PSI SATIS.
